| Model Number |
MMT-723RNAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Information received by medtronic indicated that the buttons were not responding.The customer also stated that the insulin pump was not rewinding.No harm requiring medical intervention was reported.The insulin pump will be returned for analysis.